# SDR FDEA2020090942101

- Difficulty date: September 4, 2020
- Submitted: September 9, 2020
- Operation: Air carrier
- Aircraft: N668FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 772
- Aircraft time: 32,733 hours, 18,391 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327046101600
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ZONE 230 TOP OF FLOOR BOARD 231CF IS GOUGED.  FABRICATED ZONE 230 FLOOR BOARD 231CF ON TRAVELER T20/1508545 IAW SRZ-25-005.  MAJOR REPAIR.
